Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6016 Publications


1990 | Journal Article | IST-REx-ID: 4063
Simulation of simplicity: A technique to cope with degenerate cases in geometric algorithms
H. Edelsbrunner, E. Mücke, ACM Transactions on Graphics 9 (1990) 66–104.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4064
Computing least median of squares regression lines and guided topological sweep
H. Edelsbrunner, D. Souvaine, Journal of the American Statistical Association 85 (1990) 115–119.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4065
Covering convex sets with non-overlapping polygons
H. Edelsbrunner, A. Robison, X. Shen, Discrete Mathematics 81 (1990) 153–164.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4066
The complexity of many cells in arrangements of planes and related problems
H. Edelsbrunner, L. Guibas, M. Sharir, Discrete & Computational Geometry 5 (1990) 197–216.
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4067
A hyperplane Incidence problem with applications to counting distances
H. Edelsbrunner, M. Sharir, in:, Springer, 1990, pp. 419–428.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4068
The maximum number of ways to stabn convex nonintersecting sets in the plane is 2n−2
H. Edelsbrunner, M. Sharir, Discrete & Computational Geometry 5 (1990) 35–42.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4069
An acyclicity theorem for cell complexes in d dimension
H. Edelsbrunner, Combinatorica 10 (1990) 251–260.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4070
Ranking intervals under visibility constraints
H. Edelsbrunner, M. Overmars, E. Welzl, I. Hartman, J. Feldman, International Journal of Computer Mathematics 34 (1990) 129–144.
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4071
An O(n^2log n) time algorithm for the MinMax angle triangulation
H. Edelsbrunner, T. Tan, R. Waupotitsch, in:, ACM, 1990, pp. 44–52.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4072
The complexity and construction of many faces in arrangements of lines and of segments
H. Edelsbrunner, L. Guibas, M. Sharir, Discrete & Computational Geometry 5 (1990) 161–196.
View | DOI
 

Search

Filter Publications